Journal article icon

Journal article

Exponential asymptotics and Stokes lines in nonlinear ordinary differential equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1998.0278

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES More from this journal
Volume:
454
Issue:
1978
Pages:
2733-2755
Publication date:
1998-10-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
Keywords:
Pubs id:
pubs:8671
UUID:
uuid:1ae58b22-555b-4d31-b1b8-89863e3e04a4
Local pid:
pubs:8671
Source identifiers:
8671
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP